# SDR GUUA93957061311A

- Difficulty date: June 13, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 32,084 hours, 41,336 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 631CB
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX, DISCOVERED FUEL LEAKING AT RT WING LOWER FUEL ACCESS PANEL 631CB.  FOUND SKIN AROUND RT WING LOWER FUEL ACCESS PANEL 631CB DELAMINATED CLEANED AREA AND INSTALLED EXTERNAL DOUBLER REPAIR.
